RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 35, Number 8  


Science People
Anatoliǐ Serafimovich Il'inskiǐ (on the occasion of his sixtieth birthday)
V. A. Il'in, A. M. Denisov, V. I. Dmitriev, E. V. Zakharov, D. P. Kostomarov, E. I. Moiseev, A. G. Sveshnikov, V. P. Shestopalov, Yu. V. Shestopalov
1011

Ordinary Differential Equations
On the theory of the global asymptotic stability of phase systems
S. A. Aisagaliev, Sh. A. Aypanov
1013
On conditionally periodic solutions of differential equations
S. M. Dzyuba
1020
Oscillation properties of solutions of a nonselfadjoint spectral problem with the spectral parameter in the boundary condition
N. Yu. Kapustin
1024
On the unique solvability of some classes of nonlinear regular and singularly perturbed boundary value problems
Yu. A. Konyaev
1028
On the theory of periodic solutions of semilinear differential systems
V. N. Laptinskii, V. L. Titov
1036
The mean value formula of E. I. Moiseev for even-order differential equations with nonsmooth coefficients
I. S. Lomov
1046
On a class of boundary value problems for the Sturm–Liouville operator
A. S. Makin
1058

Partial Differential Equations
Investigation of the $\zeta$-function of operators for a class of nonlocal elliptic problems
M. V. Korovina
1067
An estimate for the increment of the spectral function of the Schrödinger operator with a potential satisfying a Kato-type condition
L. V. Kritskov
1077
On Frankl'-type problems for some elliptic equations with degeneration of various types
M. E. Lerner, O. A. Repin
1087
On the solution of a nonlocal boundary value problem by the spectral method
E. I. Moiseev
1094
On a boundary value problem for the Tricomi equation in a special domain
A. A. Polosin
1101
On the solvability of some multidimensional versions of the Goursat problem for a first-order hyperbolic system
S. S. Kharibegashvili
1112
The Dirichlet problem for the Gellerstedt equation in an infinite rectangular domain
M. M. Khachev
1122

Short Communications
On the determination of a boundary condition from a finite set of eigenvalues
A. M. Akhtyamov
1127
On the classical solution of a mixed problem for a one-dimensional second-order hyperbolic equation
S. N. Baranovskaya, Charie Cocu
1129
On the number of periodic solutions generated by a singular periodic solution
A. P. Begun
1132
Integral transforms of the theory of differential-difference equations of mixed type
A. N. Zarubin
1135
On variational systems along trajectories of a stable compact invariant set of an autonomous complex analytic system of differential equations
I. L. Zinchenko
1137
Criteria for dangerous and safe boundaries of stability domains for second-order equations with delay
L. Z. Fishman
1139
Dispersion equations for the wave vector of an electromagnetic wave in a medium consisting of parallel dielectric cylinders
N. L. Cherkas
1141

Chronicle
О семинаре по проблемам нелинейной динамики и управления при Московском государственном университете им. М. В. Ломоносова
1144
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019